# SDR SWAA2019041631670

- Difficulty date: March 27, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 21,293 hours, 9,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A9481
- Condition: Damaged
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT RAIL DAMAGED AT BS. 767+3, RBL 8. / REPAIRED SUPPORT RAIL IAW EA.
